# SDR 97ZZZM647

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 79,254 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MZJ - ON FIRST FLIGHT AFTER C4 CHECK, DURING CLIMB-OUT, AT 29,000 FEET WITH 8.0 PSI DIFFERANCIAL PRESSURE, SIDE CARGO DOOR LIGHT ILLUMINATED ONCE.  DEPRESSURIZED, AND LIGHT WENT OUT.  (AIR TURN BACK)  ADJUSTED LOWER DOOR CLOSED SWITCHES PER B747 MM 52-71-00 PAGE 505.  REMOVED AND REINSTALLED GILL LINER FOR ACCESS PER B747 SRM 51-30-02.  (M)
